# SDR DALA2018042002722

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,633 hours, 35,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CREASE BEAM ANGLE AT BS 900 HAD EXFOLIATED CORROSION.  FABRICATED, LOCATED, & DRILLED A NEW SECTION OF THE CREASE BEAM, REPAIR STRAP & CHANNEL.   INSTALLED IAW SRM 51-40-02, AND SRM 53-00-13, REPAIR 1 41.
